New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ouchie2
Regular Member


Date Joined Jul 2006
Total Posts : 330
   Posted 7/30/2008 5:19 AM (GMT -6)   
I can't believe this...first I was diagnosed wiht left sided colitis a few years ago and now I have Iristis (in the left eye) having to take steroid drops every hour for a couple of weeks...I soooo hope it goes away and never comes back.....Does anyone else suffer with this horrible added nightmare? Also is it stress related?
HELLO FROM NEW ZEALAND

Left sided colitis - diagnosed July 2006

Prednisone

Asacol - 6 tablets per day

Asacol enemas

Doxycycline

Decided to taper off all meds......doing more harm than good......


jayce
Regular Member


Date Joined Nov 2007
Total Posts : 382
   Posted 7/30/2008 5:28 AM (GMT -6)   
hi- my daughter had the eye probelm for a couple of weeks shorltly after her diagnosis-but it passed after her treatment with some kind of drops,
the dr told her if it ever acts up again to get out of the sun immediately and get herself to a dr fast.
feel better.
Mom to 19 year old daughter diagnosed 11/07.
colazal 3 x3 daily
purinethol 6mp=50mg daily
culturelle probiotic 2 daily
chewable vitamin
xifaxan antibiotic 400mg 2x day soon to be weaned-done
lo-estrin birth control pill for cramps started around 2003


jujub
Forum Moderator


Date Joined Mar 2003
Total Posts : 10407
   Posted 7/30/2008 6:45 AM (GMT -6)   
Unfortunately, it's one of the possible "extra-intestinal" effects of UC. Usually the drops work fairly quickly, so I hope they do for you. Be sure to protect your eyes from now on with good sunglasses, and be alert for a decrease in tearing and "dry eyes."
Judy
 
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from Entocort.
Colazal,  Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
 
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.


lambkins
Veteran Member


Date Joined May 2008
Total Posts : 574
   Posted 7/30/2008 7:19 AM (GMT -6)   
Hi i was only dx with lft sided U/C in may and a week later got iriitis and was on steroid drops for 3 wks but was told by my consultant that it is a side effect and could come back so do be carefull all i know is that it is very painfull so watch for signs of red eyes etc also was told that it normally only effects one eye good luck hope it gets better soon
  
  Diagnosed 22.5.08 with Lft sided U/C
  Meds Predfoam 20mg 2x day stopped started Salofalk supps 1gm 26/6/08
  Mesalazine 400mg 2 tabsx2 day


Ouchie2
Regular Member


Date Joined Jul 2006
Total Posts : 330
   Posted 8/1/2008 4:52 AM (GMT -6)   
Thanks so much for the replies so far and for the support......
HELLO FROM NEW ZEALAND

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 23, 2018 3:48 AM (GMT -6)
There are a total of 2,954,480 posts in 324,123 threads.
View Active Threads


Who's Online
This forum has 162165 registered members. Please welcome our newest member, carole68.
211 Guest(s), 5 Registered Member(s) are currently online.  Details
goshawk, Patulsius, carole68, FamilyGuy, geezernow